| Catalog Number |
8065752437 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that unable to perform air-fluid exchange normally during vitrectomy surgery.The surgery was completed on the same day by changing with new product.There was no information about patient impact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).